Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 49, Number 1, 1 March 1970

The Asymptotics of Nonlinear Diffusion
pp. 1-19(19)
Authors: Benney, D. J.; Lange, C. G.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On the Equations of the Linear Theory of Elastic Conical Shells
pp. 69-83(15)
Author: Wan, Frederic Y. M.

Favourites:
ADD
Favourites:
ADD

Synchronizing Sequences for Probabilistic Automata
pp. 101-103(3)
Author: Kfoury, Denis J,

Favourites:
ADD

Unsolvability in 3 × 3 Matrices
pp. 105-107(3)
Author: Paterson, Michael S.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more